Open Access
Translator Disclaimer
2013 Uniqueness and Existence of Positive Solutions for Singular Differential Systems with Coupled Integral Boundary Value Problems
Yujun Cui, Lishan Liu, Xingqiu Zhang
Abstr. Appl. Anal. 2013(SI42): 1-9 (2013). DOI: 10.1155/2013/340487

Abstract

This paper provides sufficient conditions for the existence and uniqueness of positive solutions to a singular differential system with integral boundary value. The emphasis here is that the boundary conditions are coupled and this is where the main novelty of this work lies. By mixed monotone method, the existence and uniqueness results of the problem are established. An example is given to demonstrate the main results.

Citation

Download Citation

Yujun Cui. Lishan Liu. Xingqiu Zhang. "Uniqueness and Existence of Positive Solutions for Singular Differential Systems with Coupled Integral Boundary Value Problems." Abstr. Appl. Anal. 2013 (SI42) 1 - 9, 2013. https://doi.org/10.1155/2013/340487

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1295.34034
MathSciNet: MR3132530
Digital Object Identifier: 10.1155/2013/340487

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.2013 • No. SI42 • 2013
Back to Top